# SDR SWAA2022111761875

- Difficulty date: October 19, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE BRAKET SUPPORT LOCATED IRSS 142, LT WING.   REPLACED TRAILING EDGE SUPPORT BRACKET IAW SRM 51-10-02, ITEM 9.
